Methylprednisolone 21 Pack

2 Replies Updated



Conversation Starter

Schon Says:


I started taking the medication yesterday and took 6, today i take 5, then 4, and 3, etc so for 6 days total. I am taking this along with Augmentinj 875 mg, every 12 hours. I have had a horrible sinus/ ear infection for at least 3 months and haven't been able to taste food or smell anything. Body aches, headaches, horrible anxiety and terrible fatigue. Mid day yesterday I started feeling so much better, my sense of smell came back last night and I cried. I enjoyed dinner so much I could finally taste food. I've never taken this medication before and was afraid to google it. Upon looking I see many negative things. So far I have had a great experience with this steroid pack and wish I would have taken it sooner. I hope my symptoms don't return or i have withdrawals. I'm a little scared now. I need to find the cause of this inflamation. Doctors says its an allergy though i've had allergy testing. Perhaps I'm just allergic to the dirty city I live in with all the pollution.



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Schon Says:

I want to add that I had been having horrible heart palpitations as well and misc bone aches, muscle aches, and I have experienced those before with sinus infections. Since taking the steroid the heart palps have STOPPED. My anxiety is almost gone, and my senses have been essentially turned back on.My dog farted across the room and I knew it right away! The fog and heavy itchy eye pain is gone too. I feel happier believe it or not, have more energy and headache is mostly gone. If i look up to the ceiling I still get head pain or look at the floor my nose doesn't throb as much. The aches and pains seem less too. Could it be that the inflammation was all through my body from this horrible infection in my nose/ears? I haven't had any side effects from the medication so far and hope that once I stop taking it I will continue to feel better.

REPLYSHAREREPORT
Was this helpful?      0  
2
Verwon Says:

It is hard to guess what might be causing such symptoms and inflammation, the NIH lists several possibilities, such as an infection, an allergic reaction, and various medications. Its typical side effects are listed as possibly including nausea, dizziness, headache, nervousness, and insomnia.

How are you doing, now? Has there been any change?

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Methylprednisolone pack + Flonase = No more allergies or anxiety!
I have had nothing but positive experiences since I started taking methylprednisolone for my allergies. I went to the do... 3 replies
Methylprednisolone pill pack or shot?
I've done the 4mg pill regiment. I did fine. But only felt about 2weeks of relief. It's been two months ago, now... 1 reply
Methylprednisolone dosage pack
I was prescribed methylprednisolone yesterday and took day all 6 pills, now I have a horrible headache. I've had ulc... 2 replies
methylprednisolone 4mg dose pack
I was given the 4mg 5 day dose pack of methylprednisolone for an allergic reaction that caused swelling of my lips and f... 4 replies
4mg methylprednisolone- 6 day taper pack
I was give this for a cough/cold. My symptoms are not that severe, so I was thinking of starting with 3 pills and taperi... 4 replies
When will side effects of methylprednisolone dose pack go aw
I ended up at the ER thinking I was having a heart attack. So I didn't take the last two pills. It has now been a fu... 4 replies
Food intolerances after taking methylprednisolone dose pack
It has been a terrible 4 weeks after taking the dose pack, and I am slowly getting back to my normal self (not there yet... 7 replies
Methylprednisolone Tablets Usp 4 Mg
What are the possible side effects of methyiprednisolne 4mg tablets? ## Methylprednisolone is a corticosteroid drug that... 38 replies
Methylprednisolone 4mg pak for sinus infection along with cephalexin 500mg (twice daily)
I took Methylpredinisolone 4mg pak for 6 days, like 2 days later my headaches are so bad and its all day, yesterday head... 7 replies
Methylprednisolone Nausea a week later?
Last week I stopped the 6 day course on day three because of sever side effects. I took this medicine two months ago I f... 6 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 20 August 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA